Announcement

Collapse
No announcement yet.

Dysreflexia at Ejaculation

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Dysreflexia at Ejaculation

    In the last few months I have been experiencing dysreflexia upon virtually every ejaculation. It had happened before but it was rare and the headache was much less severe. I have had no other symptoms.

    It is a real drag. Any guesses on why this may be happening?

    #2
    There is medication you can take before sex that will reduce or eliminate the AD.

    Comment


      #3
      You may have something else helping to trigger the AD. Any bladder problems, bowel problems or skin prroblems could cause it to be more severe. You can take medication before sex, but I would first look at things like I mentioned above and also the position that you are using. Is anything different?

      CKF
      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

      Comment


        #4
        Me too! It's not normal?!?

        I use a Wahl massager to masturbate (I'm male), and it is very effective, climaxing in a minute or less. But right at the point of ejaculation, and for several minutes afterward, I have severe A.D. Headache, sweating, wild leg/arm spasms, blood pressure 200/120. So, obviously, after a few stubborn trials, I quit this practice, especially after two-day "hangovers".

        Isn't A.D. normal for quads at ejaculation? I have never (since C5/6 SCI) been able to orgasm/ejaculate without a massager, and I doubt that is possible for me. I assumed that was normal, too.

        I will add a separate thread for my questions, but here I want to ask what are the specific possible causes (e.g. bladder) you refer to (SCI Nurse)? I think I am completely healthy, and I had assumed this happens to virtually all quads. I assumed we just have to give up orgasms/ejaculation for pleasure, and use medication to prevent/minimize A.D. only in the serious event of trying to become a father.

        BTW, I have a rather spastic bladder and take no medications at all, so my A.D. is probably worse for that reason.
        "Cherish your tears. If you can cry, you still have some humanity left, and you are reclaiming more of it." -- David Kelly


        Comment


          #5
          No, not all those are risk for AD get it with ejaculation. Most studies I have seen identify this as occuring less than 30% of the time for ejaculation without a vibrator. Vibratory stimulation has a higher rate...about 60%.

          You risk having a stroke if you continue to have AD like this, esp. as your blood vessels get older. Pre-medication with nitroglycerine paste (as long as you are NOT taking any of the oral ED drugs) or with nifedipine (if you are using oral ED drugs) is the best way to manage this so that you can continue to safely have orgasms.

          (KLD)
          The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

          Comment


            #6
            nifedipine
            My old drug of choice. Kicking it old school.

            Comment

            Working...
            X